# SDR 98ZZZX1918

- Difficulty date: April 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N344RE
- Make and model: Beech 58P
- Aircraft serial: TJ233
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Tubing
- Part number: 1010EVABU
- Condition: Collapsed
- Location: Rt Wing Heat
- Part time: 2,178 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT ANNUAL INSPECTION, THE BLUE PNEUMATIC LINE FOR RT WING DE-ICE BOOTS WAS FOUND COLLAPSED IN THE AREA JUST BELOW THE RT CABIN HEAT VENT LOCATED AFT OF THE CO-PILOT'S SEAT.  THE VENT DUCTING APPEARED TO HAVE BECOME DISCONNECTED AND HAD HEATED THE TUBING ENOUGH TO CAUSE IT TO COLLAPSE.  THE WING DE-ICE SYSTEM WAS STILL OPERATIONAL, BUT THE LINE WAS 90 PERCENT COLLAPSED.  SUGGEST RELOCATION OF LINE SO A MINIMUM CLEARANCE FROM DUCTING IS OBTAINED.
